# SDR AWXA200602053

- Difficulty date: November 18, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 76,503 hours, 29,807 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 14N407711
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN -  LEFT WING NR 3 SLAT COVE SKIN CRACKED, WS 459.  REPLACED LEFT WING NR 3 SLAT COVE SKIN, WS 459 IAW B757-200 SRM 51-40-02 AND BOEING DRAWING 114N4077.
